# SDR DXTA200400326

- Difficulty date: June 23, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258436
- Aircraft time: 3,799 hours, 2,703 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Malfunctioned
- Location: Nr 1 & 2 Engines
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL BOTH ENGINE FUEL ANNUNCIATOR LIGHTS ILLUMINATED, ABORTED TAKEOFF.  DRAINED FUEL TANKS AND CHECKED FOR CONTAMINATION, NONE FOUND.  REMOVED AND REPLACED NR 1 & NR 2 ENGINE FUEL FILTERS IAW TFE731BR MM CHAPTER 73-21-02.  RAN ENGINES AND FILTERS LEAK, OPS CHECK GOOD.  NO FUEL LOOK UP LIGHT ILLUMINATED AT THIS TIME.
